# SDR YENA2024041600615

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 33,063 hours, 22,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 77 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN FWD FINGERPLATE LOCATED OVER STR 27R AND FR 77 AT INTERNAL STRUCTURE OF AFT CARGO DOOR CUTOUT; CORROSION IN FWD FINGER PLATE LOCATED OVER STR 27R AND FR 77 AT INTERNAL STRUCTURE OF AFT CARGO DOOR CUTOUT WAS REMOVED & REPLACED IAW EMB-190 SRM 51-43-03 & 51-43-04.  ALL WORK WAS PERFORMED ON TECHOPS NR 00172. (CONSIDERED A MAJOR REPAIR)
